# SDR AUS20020005

- Difficulty date: January 4, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 77333326
- Condition: Faulty
- Location: Lt Engine
- Part time: 4,823 cycles
- Component: Fuel Control/Tu, Pwa, JT9D7R4E
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FUEL CONTROL UNIT SUSPECT FAULTY.
